MathSciNet Relay Station
MathSciNet bibliographic data
MR2185338 (2006m:82094) 82C31 (60H10 60H30 60K35)
Dereudre, David; Rœlly, Sylvie Propagation of Gibbsianness for infinite-dimensional gradient Brownian diffusions. J. Stat. Phys. 121 (2005), no. 3-4, 511–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement